So, my OB prescribed me an antibiotic for bacterial vaginosis and I have been taking it for a few days now, only two days left. I have never had a hard time swallowing pills, but it seems like since I have been pregnant its a challenge to get them down. The smell or taste of them makes its nearly impossible to take these or my prenatals (anyone else think their prenatals smell horrible)...I wasn't feeling good most of the day yesterday. Went to dinner with my husband, didn't eat all that much...we get home and are relaxing on the couch, when I remembered I needed to take my antibiotic...next thing I know I am trying to swallow it and (brace yourself) started projectile vomiting all over my living room floor. It was AWFUL. I couldn't stop...my poor husband was in shock and didn't even know what to do. After it was over and him nearly throwing up himself...all I could do was laugh. It was terrible and so gross...but honestly, what can ya do?
Any suggestions for taking pills? Tell me I am not alone!